# SDR UIEA2016062700465

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR DOUBLER AT AFT CARGO LOWER FRAME WEB, STA 1153, RBL-2, REF IAI NRC M0377, WORK PERFORMED IAW REA MF2012R0211, REV A, DATED JUN 13 2016 AND AS INSTRUCTED BY MESSAGE IAI-TLS-16-0004-02B, DATED 17 MAY 2016 AND MESSAGE IAI-TLS-16-000.
